MathSciNet Relay Station
MathSciNet bibliographic data
MR1955271 43A46 (42A55 43A25)
Lefèvre, P.; Rodríguez-Piazza, L. $p$-Rider sets are $q$-Sidon sets. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1829–1838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement